Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The stability of positive semigroups on $ L\sb p$ spaces

Author: Lutz Weis
Journal: Proc. Amer. Math. Soc. 123 (1995), 3089-3094
MSC: Primary 47D06; Secondary 34G10, 35P05, 47D07, 47N20
MathSciNet review: 1273529
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a positive semigroup $ {T_t}$ on $ {L_p}(\Omega ,m)$ with generator A, the growth bound of $ ({T_t})$ equals the spectral bound of A. In particular, if $ s(A) < 0$, the mild solutions of the Cauchy problem $ u' = Au$ are asymptotically stable.

References [Enhancements On Off] (What's this?)

  • [1] C. Batty and D. Robinson, Positive one-parameter semigroups on ordered spaces, Acta Appl. Math. 1 (1984), 221-296. MR 753696 (86b:47068)
  • [2] J. Bergh and J. Löfström, Interpolation space, Springer-Verlag, Berlin, Heidelberg, and New York, 1976.
  • [3] Ph. Clément et al., One parameter semigroups, North-Holland, Amsterdam, 1987. MR 915552 (89b:47058)
  • [4] M. Hieber, Spectral theory of positive semigroups generated by differential operators, preprint. MR 1290608 (95f:47067)
  • [5] E. Hille and R. Phillips, Functional analysis and semi-groups, Amer. Math. Soc., Providence, RI, 1957. MR 0089373 (19:664d)
  • [6] M. A. Kaashoek and S. M. Verduyn Lund, An integrability condition on the resolvent for hyperbolicity of the semigroup, preprint.
  • [7] Y. Latushkin and S. Montgomery-Smith, Evolutionary semigroups and Lyapunov theorems in Banach spaces, preprint. MR 1308621 (96k:47072)
  • [8] R. Nagel (ed.), One-parameter semigroups of positive operators, Lecture Notes in Math., vol. 1184, Springer-Verlag, Berlin, 1986. MR 839450 (88i:47022)
  • [9] J. van Neerven, B. Straub, and L. Weis, On the asymptotic behaviour of a semigroup of linear operators, preprint. MR 1365188 (96k:47073)
  • [10] J. Voigt, Interpolation for (positive) $ {C_0}$-semigroups on $ {L_p}$-spaces, Math. Z. 188 (1985), 283-286. MR 772357 (86b:47078)
  • [11] L. Weis, Integral operators and changes of density, Indiana Univ. Math. J. 31 (1982), 83-96. MR 642619 (84a:47066)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D06, 34G10, 35P05, 47D07, 47N20

Retrieve articles in all journals with MSC: 47D06, 34G10, 35P05, 47D07, 47N20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society